MathSciNet Relay Station
MathSciNet bibliographic data
MR2794665 11B25 (11A05 11N13)
Hong, Shaofang; Qian, Guoyou The least common multiple of consecutive arithmetic progression terms. Proc. Edinb. Math. Soc. (2) 54 (2011), no. 2, 431–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement